Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Stopped contraceptive pill, trying for baby. Lot of discharge, pain in stomach. Could I be pregnant ?

hello,i went on the contraceptive pill about a year ago but stopped taking it because me and my husband would like to try for another baby i have been of it for just over a month,and for the past week i have had a lot more discharge than normal,it doesnt have any odour it looks normal, i go to the toilet and theres loads,i have also been getting a few pains in my stomach nothing severe but the pains and the discharge have come at the same time for about a week,its just playing on my you think i could be pregnant or do you think its due to my period even though i dont normally start my period until the end of the month around 20th. Thank you
Asked On : Wed, 13 Feb 2013
Answers:  1 Views:  32
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General & Family Physician 's  Response
It can be the stopping of the pill that is causing this heavier than normal withdrawal bleed. I suggest you see a doctor to confirm this and also consider a PAP test if one has not been done within the last year, this will be wise in light of the fact that you are planning to have a child.
Answered: Wed, 13 Feb 2013
I find this answer helpful

2 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor